# SDR HNAA2022011700052

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 46,766 hours, 42,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

PDIS  655     05-51  2711371  14JAN22  SBY  ASSGN
      BIRD STRIKE CAPTS SIDE OF NOSE FWD OF WIPER DURING ROTATION. (NO ENGINE OR AIRSPEED ISSUES)
      HISTORY: NO
AIRCRAFT CURRENTLY RECEIVING STRUCTURAL REPAIR TO DENTED AREA UNDER THE GUIDANCE OF EMBRAERS  ETD2022-145-001261
